# SDR USAA2014121200003

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 23,865 hours, 3,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F110138502
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER OF THE 3L EMER EXIT LIGHT OFF, OVER FLIGHT ATTENDANT JUMP SEAT.  REPLACED EMER LIGHT COVER AT DOOR 3L.
